Full head of hair to balding

Collapse
X
 
  • Time
  • Show
Clear All
new posts
  • gerazzi
    Junior Member
    • Apr 2011
    • 6

    Full head of hair to balding

    The first two pictures were taken 3 years ago, how am I balding this quickly? Seriously.
    Both my grandfathers started balding when they were 50, my dad has all his hair still. I am only 24.
    Maybe the formaldehyde from the hair relaxer products did this to me?

    Any suggestions? I feel like getting surgery now will be useless because I'll probably still lose a lot more, plus the scar Ill be left with, I will never be able to shave my head (please save the affective scar filling procedure comments)
    I heard propecia and other products are useless, and have just about as many side effects as anti depressants.
    Lastly, I don't have months to stay in doors to recover from the transplant.

    Should I just wait it out, until techniques become more advanced?


    Thanks
  • luis
    Junior Member
    • Mar 2011
    • 11

    #2
    I'm waiting...
    HT is way too expensive, i just think that with that money you could just pay a massive surf trip around the world!! It's not even a cure, it doesn't give your hair back, the coverage you'll get is so little.. You will be paying thousands of for a massive scar, that's how I see it. I don't see it as a good deal...

    If the new techniques such as HSC or Aderans come out in 5 years time, I tink it will be worth waiting.
    But again, we don't really know if anything will actually come out..

    Anyway, I'm just gonna shave my head until the solution comes up, and if it doesn't then I'll just shve my head forever

    Comment

    • losthair
      Junior Member
      • Apr 2011
      • 5

      #3
      i know you would prefer hair of course but you are a good looking dude
      (no homo)

      I think a shaved head would look cool on you! if I looked like you I would shave it off but sadly im a bit of an ugly mofo so shaved isnt a look I can pull off.
      I think you need a decent looking face as when its shaved thats what women focus on and you got it

      Comment

      • Piterjhon001
        Junior Member
        • Mar 2011
        • 6

        #4
        This is a real sad story that you are loosing your hair so early. The thing you can try is castor oil. This is a natural therapy without any side effect. If it doesnot work, it is better to wait for new technology. I don't think it is a good deal to spend thusands of $$ for a little recovery.

        Comment

        • hdude46
          Senior Member
          • Aug 2009
          • 143

          #5
          Originally posted by gerazzi
          The first two pictures were taken 3 years ago, how am I balding this quickly? Seriously.
          Both my grandfathers started balding when they were 50, my dad has all his hair still. I am only 24.
          Maybe the formaldehyde from the hair relaxer products did this to me?

          Any suggestions? I feel like getting surgery now will be useless because I'll probably still lose a lot more, plus the scar Ill be left with, I will never be able to shave my head (please save the affective scar filling procedure comments)
          I heard propecia and other products are useless, and have just about as many side effects as anti depressants.
          Lastly, I don't have months to stay in doors to recover from the transplant.

          Should I just wait it out, until techniques become more advanced?


          Thanks


          If you plan on waiting, plan on waiting a lonnnggg time. What you really need to do is get on propecia and rogaine foam. Its not useless at all (not sure why people are saying it is), and the chances you get sides from it are very small. My bet is that you will be a great responder to this drug. Thats mpb and not from hair relaxers.

          Its unlikely a HT surgeon will transplant your crown being that you are so young and seemingly unwilling to try drugs to slow your loss (this may change if you start propecia like you should). Have you considered toppik or dermatch? These are concealers you put into thin parts of your hair to make it look thick again. Thats what I would do if I were you. Use concealers, get on propecia and rogaine, and reassess everything in a few years time.

          Comment

          • mattj
            Doctor Representative
            • Oct 2009
            • 1422

            #6
            I've taken anti-depressants in the past and had terrible side effects (and withdrawal symptoms too) and I take Finasteride (Propecia) with no unwanted effects whatsoever.

            Your hairline looks fairly intact. Just mature. Your crown could respond well and fill in nicely if you start Propecia (and maybe Rogaine too).

            Bottom line, the treatments are far from useless.
            I am a patient and representative of Dr Rahal

            My FUE With Dr Rahal - Awesome Hairline Result

            I can be contacted for advice: matt@rahalhairline.com

            Comment

            • Jcm800
              Senior Member
              • Jan 2011
              • 2627

              #7
              Originally posted by Piterjhon001
              This is a real sad story that you are loosing your hair so early. The thing you can try is castor oil. This is a natural therapy without any side effect. If it doesnot work, it is better to wait for new technology. I don't think it is a good deal to spend thusands of $$ for a little recovery.
              Castor Oil? Wtf?

              Comment

              • balding23
                Member
                • Jan 2011
                • 37

                #8
                Dude, I have no idea why you're worrying about losing your hair, because you can EASILY pull off the shaved head look and still look like a badass! You don't have much time before you get past the point of no return, so you might as well act now. Yes propecia does cause side effects a lot more than what was reported by Merck, but in order to beat baldness you gotta catch it early. If I were you, I'd shave my head, get on minoxidil and propecia ASAP, and see if it grows in. If it does, then sweet, you got your hair back! If not, then I can assure you that you will still get the ladies.

                Comment

                • gerazzi
                  Junior Member
                  • Apr 2011
                  • 6

                  #9
                  thanks for the kind words guys.

                  70-80 dollars a month sounds incredibly expensive tho, especially with all my current expenses.

                  Also, is it possible to receive coverage for meds/transplants? or do you need to be involved with some kind of accident?

                  I am almost 80% sure this has a lot to do with dying and relaxing my hair predominantly, relaxer's used to contain formaldehyde until now.

                  Comment

                  • gerazzi
                    Junior Member
                    • Apr 2011
                    • 6

                    #10
                    also, does this site seem genuine?


                    Comment

                    • bostonhooligan
                      Junior Member
                      • Sep 2010
                      • 21

                      #11
                      If you get the generic propecia (finasteride) it is much cheaper...I hate to say it, but dude, this is not from use of hair relaxers, it wouldn't be confined to the crown (unless that is the only place you use the relaxer). Some insurances will actually cover the costs of finasteride...I've not heard of insurance covering HT surgery though.

                      Comment

                      • gerazzi
                        Junior Member
                        • Apr 2011
                        • 6

                        #12
                        another thing I'm very concerned about is, won't it just fall right back out?

                        Comment

                        • Mdiddy
                          Junior Member
                          • Mar 2011
                          • 14

                          #13
                          My two cents is that you wait it out a bit. At 24, I started to receed but I still had a enough hair for coverage. I went on propecia for about 5 years and now I am off it. That being said I just had a HT last month for my disappearing hairline but I am off the propecia for the last almost 4 years and it is holding on just fine.

                          I think my hormone levels are much different than my mid 20's. Hold out until you know what your hair is going to do. Taking a generic propecia and cutting 5 mg pills can be a cost saver. I am glad I waited until almost 33, and although I don't know what my results are yet I feel confident in my Dr. and my research that I will be very happy.

                          Good luck!

                          Comment

                          Working...